# SDR 20010510AP007

- Difficulty date: March 27, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Aircraft: N484C
- Make and model: Aviat A-1B
- Aircraft serial: 2114
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Attach Fitting
- Condition: Sheared
- Location: Lt Mlg Strut
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH 80.2 HOURS LEFT MAIN GEAR ATTACHMENT(FORWARD STRUT) SHEARED OFF AT FUSELAGE ATTACHMENT POINT DURING NORMAL LANDING OF AIRCRAFT. THE WELDED AREA THAT THE LH FORWARD STRUT ATTACHES TO THE FRAME LOOKS TO HAVE POSSIBLE INADEQUATE PENETRATION, POROUS AND CONSIDERED A COLD WELD.
